# SDR MWEA070210

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 14,019 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: B5116
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT AND TAILCONE RELEASE/SLIDE EMERGENCY LIGHTS GO OUT AFTER 25 SECONDS DURING OPERATION CHECK.  REMOVED AND REPLACED BATTERY.
